MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT MANUFACTURING INC TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Catalog Number 06L45-41
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There is no further patient information provided due to privacy issues.
 
Event or Problem Description
The customer reported falsely elevated total bilirubin on one patient generated on the architect analyzer.The results provided were: sid (b)(6) = 107umol/l / repeated on different analyzer = 8.5 (reference range = <25umol/l).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A search for similar complaints for the total bilirubin reagent (ln 6l45-41) lot 54494uq01 did not identify any additional complaints and no trends were identified for the product issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the total bilirubin reagent, lot 54494uq01.

Brand Name
TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8587548
Report Number1628664-2019-00357
Device Sequence Number19216696
Product Code CIG
UDI-Device Identifier00380740011383
UDI-Public00380740011383
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number06L45-41
Device Lot Number54494UQ01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 SYSTEM, LN 03L77-01; ARCHITECT C16000 SYSTEM:LN 03L77-01:; SERIAL # (B)(4); SN (B)(4); ARCHITECT C16000 SYSTEM: LN 03L77-01; SN (B)(4)